English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/15841
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:


Reductive decompositions and Einstein-Yang-Mills equations associated to the oscillator group

AuthorsDurán Díaz, Raúl; Gadea, Pedro M. ; Oubiña, José A.
KeywordsEinstein field equations
Yang-Mills theory
Group theory
[PACS] General relativity and gravitation. Classical general relativity. Exact solutions
[PACS] General theory of fields and particles. Gauge field theories
[PACS] General theory of fields and particles. Symmetry and conservation laws
Issue DateJul-1999
PublisherAmerican Institute of Physics
CitationJournal of Mathematical Physics 40(7): 3490-3498 (1999)
AbstractAll of the homogeneous Lorentzian structures on the oscillator group equipped with a biinvariant Lorentzian metric, and then the associated reductive pairs, are obtained. Some of them are solutions of the Einstein-Yang-Mills equations.
Description9 pages.-- PACS nrs.: 04.40.Nr, 11.15.-q, 02.40.Ma.-- MSC1991 codes: 53C30, 53C50, 53C80.-- Issue title: "Relativity and Gravitation".
Publisher version (URL)http://dx.doi.org/10.1063/1.532902
Appears in Collections:(IFA) Artículos
(CFMAC-IFF) Artículos
Files in This Item:
File Description SizeFormat 
JMathPhysDGO.PDF120,24 kBAdobe PDFThumbnail
Show full item record
Review this work

WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.